MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON
Catalog Number H93813901
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a ¿dead bug (gnat likely)¿ was observed inside a sealed rapidfill connector.This was identified during setup and preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4: and h6:.Additional information/correction: d4: expiration date (missing from initial report).H4: lot manufactured between august 12, 2020 to august 14, 2020.H10: a batch review was conducted, and there were no deviations found related to this reported condition, during the manufacture of this lot.The device was not received for evaluation.Therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
RFA, LUER LOCK - LUER LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11173029
Report Number1416980-2020-08504
Device Sequence Number2551689
Product Code FMF
UDI-Device Identifier00085412478364
UDI-Public(01)00085412478364
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Catalogue NumberH93813901
Device Lot Number60252648
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1